# SDR N6WA2023121401

- Difficulty date: December 1, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N543GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10256
- Aircraft time: 41,653 hours, 29,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STRINGER 19R HAS SPOTS OF CORROSION FS485 TO FS613. REPAIRED STRINGER 19R SPOTS OF CORROSION FS485 TO FS613.  IAW STS EA 20-2023-064 & EO C550-53MR-014
